# SDR SWIA200923276

- Difficulty date: December 9, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 29,661 hours, 38,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FORWARD EMERGENCY LIGHT INOP.  (FLT 7772)RELAMPED.
